CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yildiz-H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018
Number of items: 8.

2020

Yildiz, Hikmet and Hassibi, Babak (2020) Gabidulin Codes with Support Constrained Generator Matrices. IEEE Transactions on Information Theory, 66 (6). pp. 3638-3649. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:20190401-161416001

Yildiz, Hikmet and Raviv, Netanel and Hassibi, Babak (2020) Support Constrained Generator Matrices of Gabidulin Codes in Characteristic Zero. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20200526-154649443

2019

Yildiz, Hikmet and Hassibi, Babak (2019) Optimum Linear Codes with Support-Constrained Generator Matrices over Small Fields. IEEE Transactions on Information Theory, 65 (12). pp. 7868-7875. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:20190814-151834005

Yildiz, Hikmet and Hassibi, Babak (2019) Gabidulin Codes with Support Constraints. In: 2019 IEEE Information Theory Workshop (ITW). IEEE , Piscataway, NJ, pp. 1-5. ISBN 978-1-5386-6900-6. https://resolver.caltech.edu/CaltechAUTHORS:20200214-103053761

Yildiz, Hikmet and Su, Yu and Khina, Anatoly et al. (2019) Event-Triggered Stochastic Control via Constrained Quantization. In: 2019 Data Compression Conference (DCC). IEEE , Piscataway, NJ, p. 612. ISBN 9781728106571. https://resolver.caltech.edu/CaltechAUTHORS:20190627-084718957

2018

Yildiz, Hikmet and Hassibi, Babak (2018) Optimum Linear Codes with Support Constraints over Small Fields. In: 2018 IEEE Information Theory Workshop (ITW). IEEE , Piscataway, NJ, pp. 1-5. ISBN 978-1-5386-3599-5. https://resolver.caltech.edu/CaltechAUTHORS:20190204-162012565

Khina, Anatoly and Nakahira, Yorie and Su, Yu et al. (2018) Algorithms for Optimal Control with Fixed-Rate Feedback. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190402-085532839

Yildiz, Hikmet and Hassibi, Babak (2018) Further Progress on the GM-MDS Conjecture for Reed-Solomon Codes. In: 2018 IEEE International Symposium on Information Theory (ISIT). IEEE , Piscataway, NJ, pp. 16-20. ISBN 978-1-5386-4780-6. https://resolver.caltech.edu/CaltechAUTHORS:20181126-140601317

This list was generated on Thu Aug 13 11:05:02 2020 PDT.